# SDR SIMA20200729009

- Difficulty date: July 29, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 5 HAS BROKEN OFF CONNECTOR.  C/A COMPLETE: INSTALLED SERVICEABLE CONNECTOR ON EMERGENCY LIGHT STRIP NR 5 AIRCRAFT SIDE, IAW EMB-145 SWPM 20-21-00.  CALIBRATED EQUIPMENT USED: CRIMPER S/N SRM415.  SEE BOW346682 FOR OPERATIONS CHECK.
